کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1140085 956711 2012 13 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Dynamics of an ecological model with impulsive control strategy and distributed time delay
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله
Dynamics of an ecological model with impulsive control strategy and distributed time delay
چکیده انگلیسی

In this paper, using the theories and methods of ecology and ordinary differential equations, an ecological model with an impulsive control strategy and a distributed time delay is defined. Using the theory of the impulsive equation, small-amplitude perturbations, and comparative techniques, a condition is identified which guarantees the global asymptotic stability of the prey-(x) and predator-(y) eradication periodic solution. It is proved that the system is permanent. Furthermore, the influences of impulsive perturbations on the inherent oscillation are studied numerically, an oscillation which exhibits rich dynamics including period-halving bifurcation, chaotic narrow or wide windows, and chaotic crises. Computation of the largest Lyapunov exponent confirms the chaotic dynamic behavior of the model. All these results may be useful for study of the dynamic complexity of ecosystems.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Mathematics and Computers in Simulation - Volume 82, Issue 8, April 2012, Pages 1432–1444
نویسندگان
, , , ,